# SDR SWAA2023053131070

- Difficulty date: April 24, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER RIN #4 CRACKED AT #3 STIFFENER<[01] ALL INSPECTION STEPS COMPLETED.;[02] ALL RII INSPECTION COMPLETED.;[03] SUMMARY=CUT AND REMOVED THE DAMAGED FROM THE VERTICAL STIFFENER #3 OF THE RIB AS PER REF B/737 SRM 55-10-09-2R-4 REPAIR 4. REMOVED CUT OUT DAMAGED FOUND ON WEB FROM NDT; AT RIB #4 STIFFENER# 3 AS PER REF B/737SRM 55-10-09-2R-4 REPAIR 4. FABRICATED REPAIR PARTS. MATERIAL USED T-ANGLE P/N55100003-003.MATERIAL USED ANGLE P/N 5510000-02. MATERIAL USED SHIM P/N 5510000-004 AS PER REF B/737 SRM 55-10-09-2R-4 REPAIR 4. LOCATED AND DRILLED REPAIR PARTS AS PER REF B737 SRM 55-10-09-2R-4 REPAIR 4 REMOVED; AND SHARP EDGES FROM REPAIR PARTS AND BARE METAL AND MAKED THE INITIAL PARTS AND CUT EDGES SURFACE ROUGHNESS OF 63 MICROINCHES. AND REPAIR PARTS AND CUT SURFACE ROUGHNESS 125 MICROINCHES AS PER REF B/737 SRM 55-10-09-2R-4 REPAIR 4. USED TOOL 172329. TREATED AND PRIMED INITIAL PARTS AND REPAIR PARTS AS PER REF B/737 SRM 55-10-09-2R-4 REPAIR 4. INSTALLED REPAIR PARTS AND FILLED SEAL TO THE REPAIR PARTS AS PER REF B/737 SRM 55-10-09-2R-4 REPAIR 4.
